# SDR DALA2015042102824

- Difficulty date: April 16, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT MLG SUPPORT FITTING BUSHING BORE, ALSO CORROSION AND TOOL MARKS ON BUSHING BORE BOTTOM.  DAMAGE ON BUSHING BORE WAS REPAIRED IAW DWG SR 09570087.  NOTE II, REV B AND DAMAGE ON BUSHING BORE BOTTOM WAS REPAIRED WITH FINAL LENGTH:1.202" SO IT WAS OUT OF LIMITS IAW DWG SR09570087, REV B AND DWG 5935812, REV BB ; THEREFORE IT WAS PERFORMED IAW ER/A 534336-14AD, REV ORIG.  LP 1913313.
